# SDR 2019FA0000330

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: General aviation
- Aircraft: N780DW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258378
- Aircraft time: 4,672 hours, 4,245 cycles
- Engine: Garrtt TFE7315R
- Engine time: 4,671 hours, 4,244 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Relay
- Part number: TDA310A
- Part serial: 3278T
- Condition: Malfunctioned
- Location: Time Delay
- Part time: 4,671 hours, 4,244 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING POST MAINTENANCE FUNCTIONAL CHECK, FOUND LH OIL PRESSURE INDICATOR LIGHT TO NOT ILLUMINATE DURING CHECK (PUSH TO TEST CHECK GOOD). MECHANICS FOLLOWING MAINTENANCE TECHNICAL DATA CHECKED BULBS, AND SD CARD PER INSTRUCTIONS. AFTER FURTHER TROUBLESHOOTING, FOUND THE TIME DELAY RELAY TO HAVE FAILED ON ONE CHANNEL.
